# SDR GBBR2019111105

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N786W
- Make and model: Pilats PC1247
- Aircraft serial: 786
- Aircraft time: 5,961 hours, 5,559 cycles
- Engine: Pwc PT6A67P
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Damaged
- Location: Nlg
- Part time: 5,960 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING FAILED TO EXTEND TO DOWN AND LOCKED POSITION.  NOSE GEAR HUNG UP AT A 45 DEGREE ANGLE
